MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the c-ring from the vasoview hemopro 2 (with vasoshield) was bent or broken.The opening within the c-ring was significantly wider than normal.The entire saphenous vein harvest was completed, and the harvester subsequently removed the harvesting cannula.No injury occurred as a result of the defect, and the case was completed without any complications.No parts of the c-ring broke off.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on (b)(6) 2025.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of slight blood was observed on the c-ring.The opening within the c-ring was significantly wider than normal.No other visual defects were observed in the photograph.An investigation was conducted on (b)(6) 025.A visual inspection was conducted.Signs of clinical use and evidence of slight blood was observed on the c-ring.There were no visual defects observed on the intact cannula handle.The c-ring was observed to be significantly wider than normal.The scope wash tubing and the c-ring remained attached to the cannula.Based on the returned condition of the device as well the evaluation results, the reported failure "material twisted/bent- c-ring" was confirmed.A manufacturing engineering evaluation was conducted; a visual inspection was conducted.Signs of clinical use and evidence of slight blood was observed on the c-ring.There were no visual defects observed on the intact cannula handle.The c-ring was observed to be misshapen.The c-ring was inspected under magnification and it was observed that it was misshapen when compared to a reference c-ring.Additional inspection was conducted on the c-ring and was compared to a reference c-ring.There was objective evidence of damage to the c-ring.Based on the visual evidence, the c-ring, molded nozzle was damaged causing the c-ring to become misshapen.Based on the manufacture engineer results, the reported failure "material twisted/bent- c-ring" was confirmed.The lot # 3000499906 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23874022
Report Number2242352-2025-0001314
Device Sequence Number17535532
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000499906(17)270828
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000499906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown